# SDR DXTA2010081704195

- Difficulty date: August 16, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605126
- Aircraft time: 8,497 hours, 6,821 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: MS24166D2
- Condition: Malfunctioned
- Location: Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ON FINAL AFTER GEAR EXTENSION, LOW BRAKE PRESSURE ANNUNCIATOR AND ANTI-SKID INOP ANNUNCIATOR BOTH CAME ON AND STAYED ILLUMINATED. EMERGENCY BRAKE WAS USED TO STOP THE AIRPLANE ON THE RUNWAY CIRCUIT BREAKERS PULLED FOR SAFETY.  ANTI-SKID PUMP MOTOR DOES NOT RUN.  JUMPERED ACCROSS BRAKE MOTOR CONTROL RELAY KN003 AND PUMP WORKS.  MONITORED COIL POWER & GROUND IN TO KN003 LOOKED GOOD. REMOVED "FAILED" KN003 RELAY. INSTALLED NEW RELAY. OPS CHECKED GOOD ON SYS BLED BRAKES.  DUE TO EMERGENCY BEING USED ON REMOVING.  ALL DONE IAW MM 32-42-00.
